MAUDE Adverse Event Report: CARDINAL HEALTH, INC. ARGYLE; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

CARDINAL HEALTH, INC. ARGYLE; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number 43309
Medical Device Problem Code Incomplete or Inadequate Connection (4037)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that when staff attached the new tubing, it would constantly rotate but would not secure.They then tried a different anti-reflux and the same thing happened.Picc was inserted under sterile conditions and placement confirmed with x-ray.When hooking up to iv fluids, noted that the hub of the catheter was defective/broken and anti-reflux valve, flush, etc would not screw on tightly and lock in place.With no way to ensure that the line would not be disrupted/exposed, picc needed to be replaced.The customer provided the lot information for the picc within the insertion kit as well: product 43303, lot 2221100054, exp 2027-06-30.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Additional Manufacturer Narrative
Sections d4 udi was corrected from (b)(4).
 
Additional Manufacturer Narrative
The device history record (dhr) for lot 2412400080 was reviewed and no anomalies related to the reported issue were observed.The device was received for evaluation and the reported condition was observed.A corrective and preventive action has been initiated to further investigate this issue.

Brand Name
ARGYLE
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
CARDINAL HEALTH, INC.
3651 birchwood drive
waukegan IL 60085
CS  60085
Manufacturer (Section G)
CARDINAL HEALTH
edificio b20 calle #2 zona fra
alajuela
CS  
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key22742764
Report Number1423537-2025-00310
Device Sequence Number8506865
Product Code LJS
UDI-Device Identifier10884527004676
UDI-Public(01)10884527004676(17)250930(10)2412400080
Combination Product (Y/N)N
Initial Reporter StateND
Initial Reporter CountryUS
PMA/510(K) Number
K132567
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2025
Device Model Number43309
Device Catalogue Number43309
Device Lot Number2412400080
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/05/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2025
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date08/07/2025
Supplement Report FDA Received Date08/08/2025
09/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown